# SDR DALA2021072304170

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,361 hours, 22,751 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 5652 -ATB- CREW PERFORMED AIR TURN BACK DUE TO RIGHT ENGINE SURGE IN FLIGHT. CORRECTIVE ACTION: FOUND 2.5 BLEED RING DOES NOT GO FULL OPEN. R/R 14 STAGE BLEED VALVE AND REMOVED AND INSTALLED 14TH STAGE CONVERTER VALVE IAW B757 AMM 75-32. PERFORMED ENGINE RUN - ALL OPS NML.
